Duke Mathematical Journal

The problem of the rooks and its applications

Irving Kaplansky and John Riordan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 13, Number 2 (1946), 259-268.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077473616

Digital Object Identifier
doi:10.1215/S0012-7094-46-01324-5

Mathematical Reviews number (MathSciNet)
MR0016082

Zentralblatt MATH identifier
0060.02903

Subjects
Primary: 09.0X

Citation

Kaplansky, Irving; Riordan, John. The problem of the rooks and its applications. Duke Math. J. 13 (1946), no. 2, 259--268. doi:10.1215/S0012-7094-46-01324-5. http://projecteuclid.org/euclid.dmj/1077473616.


Export citation